# SDR HNAA2015110400323

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 66,959 hours, 74,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, ALL LIGHTS WENT OUT, THEN NOSE GEAR RED UNSAFE LIGHT FLICKERED ALONG WITH GEAR HANDLE LIGHTS, THEN EXTINGUISHED.  NOSE GEAR UNSAFE LIGHT AND GEAR TRANSIT LIGHTS FOR APPROXIMATELY 10-15 SECONDS.  CHECKED PSEU MEMORY. FOUND CODE 10. SWUNG GEAR SEVERAL TIMES.  "0" DEFECTS NOTED.  REPLACED NLG DRAG STAY PROXIMITY SWITCH.  SWUNG GEAR, OPS CHECKED GOOD AT THIS TIME IAW MM 32-20-16.
